| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); No Information (3190)
| Date of Event |
10/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent revision surgery approximately three weeks post implantation due to fracture of the persona femur.There is no additional information at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Medical product: articular surface fixed bearing constrained posterior stabilized (cps) right item# 42522600716, lot# 63133904.The reported event is considered confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: overall fit and alignment are anatomic, with the bone quality being osteopenic.There is a periprosthetic fracture of the distal femur.A medial femoral condyle fixation screw is present.Device history record (dhr) review was unable to be performed as the part and lot number of the device involved in the event is unknown.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This report is being submitted to correct adverse event or product problem and update the patient information, complaint description, device code, and patient code.
Event or Problem Description
It was reported that a patient underwent revision surgery approximately three weeks post implantation due to fracture of the medial femoral condyle.There is no additional information available at this time.